# SDR CA081002005

- Difficulty date: September 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 20,035 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 10192000015
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSP, WITH POWER ON A FEW MOMENTS, NOTICED FUEL LEAKING FROM LT GEAR WELL. POWER TURNED OFF, NOTED FUEL LEAKING FROM SUPPLY LINE WHICH IS LOCATED BETWEEN AUX FUEL TANK AND NACELLE FUEL TANK. ON CLOSER INSP NOTICED  WHERE FUEL LINE PASSED THROUGH OPENING IN A BULKHEAD,  LINE RUBBING AGAINST B-NUT OF A HYD LINE. AFTER REMOVAL OF LINE, A WORN AREA & CRACK IN THE MIDDLE OF IT WAS FOUND TO BE THE CAUSE OF THE FUEL LEAK. THIS FUEL LINE WOULD ONLY LEAK IF FUEL WAS BEING TRANSFERRED FROM THE AUX TANK TO THE NACELLE FUEL TANK, OTHERWISE THE MOTIVE CHECK VALVE WOULD HAVE CLOSED AND NOT ALLOWED FUEL TO FLOW BACK FROM THE NACELLE TANK. PILOT HAD LEFT THE AUX FUEL TRANSFER OVERRIDE SWITCH IN THE MANUAL POSITION, NOT THE AUTO POSITION, SO THAT WHEN MAINT TURNED PWR ON THE FUEL LINE THAT WAS LEAKING HAD PRESSURE IN IT AND HENCE THE FUEL LEAKING ONTO THE HANGAR FLOOR. FUEL LINE WAS REPLACED AND ALL LINES RUNNING THROUGH THIS BULKHEAD WERE SECURED AND ROUTED TO HELP PREVENT THIS WEAR FROM HAPPENING AGAIN. ACFT WITH BRAKE DE-ICE SYS AND THE HYD GEAR STC HAVE SEVERAL LINES RUNNING THROUGH THIS OPENING IN THE BULKHEAD, AND CARE MUST BE TAKEN WHEN SECURING THESE LINES TO PREVENT THIS TYPE OF DAMAGE FROM HAPPENING.
